Follow
Gideon Simpson
Gideon Simpson
Associate Professor of Mathematics, Drexel University
Verified email at drexel.edu - Homepage
Title
Cited by
Cited by
Year
Degenerate dispersive equations arising in the study of magma dynamics
G Simpson, M Spiegelman, MI Weinstein
Nonlinearity 20 (1), 21, 2006
752006
Kullback--Leibler approximation for probability measures on infinite dimensional spaces
FJ Pinski, G Simpson, AM Stuart, H Weber
SIAM Journal on Mathematical Analysis 47 (6), 4091-4122, 2015
552015
Stability of solitary waves for a generalized derivative nonlinear Schrödinger equation
X Liu, G Simpson, C Sulem
Journal of Nonlinear Science 23 (4), 557-583, 2013
552013
Algorithms for Kullback--Leibler approximation of probability measures in infinite dimensions
FJ Pinski, G Simpson, AM Stuart, H Weber
SIAM Journal on Scientific Computing 37 (6), A2733-A2757, 2015
532015
A multiscale model of partial melts: 1. Effective equations
G Simpson, M Spiegelman, MI Weinstein
Journal of Geophysical Research: Solid Earth 115 (B4), 2010
532010
A multiscale model of partial melts: 2. Numerical results
G Simpson, M Spiegelman, MI Weinstein
Journal of Geophysical Research: Solid Earth 115 (B4), 2010
522010
Asymptotic stability of high-dimensional Zakharov–Kuznetsov solitons
R Côte, C Muñoz, D Pilod, G Simpson
Archive for Rational Mechanics and Analysis 220 (2), 639-710, 2016
462016
A generalized parallel replica dynamics
A Binder, T Lelièvre, G Simpson
Journal of Computational Physics 284, 595-616, 2015
422015
Spectral analysis for matrix Hamiltonian operators
JL Marzuola, G Simpson
Nonlinearity 24 (2), 389, 2010
332010
Solitary wave benchmarks in magma dynamics
G Simpson, M Spiegelman
Journal of Scientific Computing 49 (3), 268-290, 2011
272011
Arrest of Langmuir wave collapse by quantum effects
G Simpson, C Sulem, PL Sulem
Physical Review E 80 (5), 056405, 2009
262009
Ill-posedness of degenerate dispersive equations
DM Ambrose, G Simpson, JD Wright, DG Yang
Nonlinearity 25 (9), 2655, 2012
252012
Focusing singularity in a derivative nonlinear Schrödinger equation
X Liu, G Simpson, C Sulem
Physica D: Nonlinear Phenomena 262, 48-58, 2013
242013
Local Existence Theory for Derivative Nonlinear Schrödinger Equations with Noninteger Power Nonlinearities
DM Ambrose, G Simpson
SIAM Journal on Mathematical Analysis 47 (3), 2241-2264, 2015
212015
Asymptotic stability of ascending solitary magma waves
G Simpson, MI Weinstein
SIAM journal on mathematical analysis 40 (4), 1337-1391, 2008
212008
Polychromatic solitary waves in a periodic and nonlinear Maxwell system
DE Pelinovsky, G Simpson, MI Weinstein
SIAM Journal on Applied Dynamical Systems 11 (1), 478-506, 2012
192012
On a Hamiltonian PDE arising in magma dynamics
G Simpson, MI Weinstein, P Rosenau
arXiv preprint arXiv:0801.0555, 2008
182008
The parallel replica method for simulating long trajectories of Markov chains
D Aristoff, T Lelièvre, G Simpson
Applied Mathematics Research eXpress 2014 (2), 332-352, 2014
172014
Numerical analysis of parallel replica dynamics
G Simpson, M Luskin
ESAIM: Mathematical Modelling and Numerical Analysis 47 (5), 1287-1314, 2013
172013
Local Structure of Singular Profiles for a Derivative Nonlinear Schrödinger Equation
Y Cher, G Simpson, C Sulem
SIAM Journal on Applied Dynamical Systems 16 (1), 514-545, 2017
162017
The system can't perform the operation now. Try again later.
Articles 1–20